# SDR CA190403016

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010042
- Condition: Corroded
- Location: Rt Wing
- Part time: 28,439 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE BLENDED CORROSION AREAS TO AFT UPPER WING PLANK (DWG: CC670-10042, REF) BETWEEN WS353.00 - WS387.50, RHS. MINIMUM REMAINING THICKNESS IS 4.53MM [0.I78 ] OUT OF 0.200  +/-0.005  NOMINAL, REF, AND 2.25MM [0.089 ] OUT OF 0.100  +/-0.005  NOMINAL,
